# SDR 5APR20120307110

- Difficulty date: March 7, 2012
- Submitted: March 9, 2012
- Operation: General aviation
- Aircraft: N607AF
- Make and model: Pilats PC1245
- Aircraft serial: 607
- Aircraft time: 5,397 hours, 5,256 cycles
- Engine: Pwa PT6A67B
- Engine time: 4,453 hours, 4,439 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Efis
- Part number: 066031252500
- Part serial: 3927
- Condition: Faulty
- Location: Zone 200
- Part time: 5,397 hours, 5,256 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS LEFT EHSI  INTERMITTENT, HAS A BLURRY SCREEN. THE LEFT EHSI, WAS FOUND TO BE FAULTY.  R & R WITH A SERVICEABLE UNIT IAW AMM 12-A-34-26-02-00A-920A-A AND TESTED GOOD IAW 2-A-34-26-00-00A-903A-A.
